Skip to main content
padlock icon - secure page this page is secure

Acral Erythema with Oral Methotrexate in a Child

Buy Article:

$52.00 + tax (Refund Policy)

Abstract: 

Acral erythema is a rare cutaneous reaction that has been associated with various chemotherapy regimens. Most occurrences have been described in adult patients. Recently, methotrexate has been implicated in the development of acral erythema; however, pediatric reports are few. All of the reports in the pediatric and adult literature have described patients receiving moderate to high-dose intravenous methotrexate. Here, we describe an instance of standard-dose oral methotrexate-associated acral erythema in a young girl with acute lymphoblastic leukemia, and review the recent literature as it relates to pediatric patients.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Document Type: Research Article

Affiliations: Pediatrics

Publication date: September 1, 2007

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more